Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (12): 1494-1508    DOI: 10.1007/s10114-016-6069-z
Articles Current Issue| Next Issue| Archive| Adv Search |
Fractal Dimensions of Fractional Integral of Continuous Functions
Yong Shun LIANG1, Wei Yi SU2
1. Institute of Science, Nanjing University of Science and Technology, Nanjing 210014, P. R. China;
2. Department of Mathematics, Nanjing University, Nanjing 210093, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7